Resonant rectification of fluctuations in a Brownian ratchet

Luchinsky, D. G. and Greenall, M. J. and McClintock, P. V. E. (2000) Resonant rectification of fluctuations in a Brownian ratchet. Physics Letters A, 273 (5-6). pp. 316-321. ISSN 0375-9601

Documents
resactplaPostPrint.pdf
[img]
[Download]
[img]
Preview
PDF
resactplaPostPrint.pdf - Whole Document

124kB
Item Type:Article
Item Status:Live Archive

Abstract

Resonant activation, rectification of fluctuations, and current reversal, are investigated numerically in an asymmetric periodic potential. The results are compared to recent predictions based on the theory of the logarithmic susceptibility. Possible applications are discussed.

Keywords:Statistical physics, Brownian ratchets
Subjects:F Physical Sciences > F300 Physics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:22436
Deposited On:05 Mar 2016 22:25

Repository Staff Only: item control page